# SDR CA150812006

- Difficulty date: August 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 20,790 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 23088398
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION CHIP DETECTOR PLUG, P/N 23088398, WAS FOUND TO HAVE NO MAGNETIC PROPERTIES.  THERE ARE NO INSTRUCTIONS FOR CONTINUED AIRWORTHINESS REQUIRING CHECK OF THE MAGNETIC PROPERTIES OF THE PLUG.
